# SDR DL72S000495

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 63,254 hours, 48,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Component: Inbd Flap Track, 651626920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE I/B FLAP TRACK ASSY, TYPICAL CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PAD AREAS; AND TYPICAL WEAR WAS FOUND AT THE FWD ATTACH LUGS AND THE MLG DOOR HINGE FITTING ATTACH HOLES.  PART REPAIRED PER ER/A 387423-14AD AND BF GOODRICH           ENGINEERING REPAIR NR 23-0649.
